# SDR DALA1052710933

- Difficulty date: December 19, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 58,354 hours, 44,454 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 BAG FIN LOWER SILL HAS LIGHT CORROSION AROUND STOP PADS.  REMOVED CORROSION, FOUND BEAM OUT OF LIMITS IAW SRM 53-05D, FIG 123. REPLACED BEAM.
